RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1983 Volume 121(163), Number 2(6), Pages 243–258 (Mi sm2189)

This article is cited in 1 paper

Limit theorems for Markov processes in a rapidly changing random environment

A. V. Chistyakov


Abstract: Markov processes are considered in a rapidly changing random environment; the asymptotic behavior of the distribution for the number of nonappearing states is investigated. A limit theorem is obtained which enables us to approximate the distribution of the number of particles of a birth-and-death branching process in a rapidly changing environment by the limit distributions of an ordinary birth-and-death branching process.
Bibliography: 12 titles.

UDC: 519.2

MSC: 60F05, 60J25, 60J80

Received: 13.09.1982


 English version:
Mathematics of the USSR-Sbornik, 1984, 49:1, 239–254

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025